# SDR AALA20090630TUL14

- Difficulty date: June 18, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK CORRODED STATIONS 1130-1136.  REPLACED SEAT TRACK SECTION STATIONS 1089-1222 PER SRM 51-01-00.
